# SDR DL757090935

- Difficulty date: May 28, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N645DL
- Make and model: Boeing 757232
- Aircraft serial: 24216
- Aircraft time: 68,565 hours, 31,091 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 251N405048
- Condition: Malfunctioned
- Location: Rt Wing Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

UPON SELECTING FLAPS 20, BECAME STUCK BETWEEN 15 AND 20 AND TE FLAP DISAGREE EICAS MSG APPEARED EXECUTED PROC WITH TE FLAP DISAGREE AND FLAPS 26.  PERFORMED FSEU BITE NTF INSP FLAP TRANSMISSION, FOUND RT W/W SIDEWAYS TRANSMISSION OVERLOAD INDICATOR POPPED. RESET INDICATOR AND SERVICED TRANSMISSION IAW AMM RAN FLAPS SEVERAL TIMES CKS GOOD IAW AMM.
